# SDR AALA201809109022

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 6,659 hours, 2,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER CYLINDER PRESSURE WAS LOW.  SERVICED THE CYCLINDER IAW AMM 52-22-00.
